O kilku nowych klasyfikacyach nauk matematycznych

Wiadomości Matematyczne (1898)

  • Volume: 2, Issue: 5-6, page 181-203

How to cite


"O kilku nowych klasyfikacyach nauk matematycznych." Wiadomości Matematyczne 2.5-6 (1898): 181-203. <http://eudml.org/doc/276506>.

journal = {Wiadomości Matematyczne},
language = {pol},
number = {5-6},
pages = {181-203},
title = {O kilku nowych klasyfikacyach nauk matematycznych},
url = {http://eudml.org/doc/276506},
volume = {2},
year = {1898},

TI - O kilku nowych klasyfikacyach nauk matematycznych
JO - Wiadomości Matematyczne
PY - 1898
VL - 2
IS - 5-6
SP - 181
EP - 203
LA - pol
UR - http://eudml.org/doc/276506
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.